# SDR SWAA2021080489397

- Difficulty date: June 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER ON FWD SIDE OF R/H BS 663 VAPOR BARRIER AT RBL 25 WL 146 ; / [01] RECEIVED FROM OSS NEW DOUBLER VERIFIED HEAT TREATMENT AND FABRICATION IAW DWG 111A1511-28 AND BAC 5602 MAT. USED 2024 T42 0.040' LOT#1453744-1; LOCATED AND DRILLED;APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-40-05-0G-0 AND DWG 111A1000.; [02] OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTION ITEM 1. SEE PO NO. 828953-SWA FOR FABRICATION AND HEAT TREAT.  OK TO INSTALL; [04] INSTALLED 100% OF TEMPORARY FASTENERS ON DOUBLER REPLACEMENT AREA BEFORE SQUEEZE OUT TIME EXPIRE SEALANT BMS 5-95 C-20 MIXED 17:50 HRS 02/JUL/21; TIME EXPIRE 03/JUL/21 13:50 HRS. IAW SOPM 20-50-19.; [05] VERIFIED DOUBLER AREA FASTENERS BEFORE SQUEEZE OUT; [06] INSTALLED DOUBLER AT BS 663 RBL 6-25 IAW SRM 51-40-02-0G-0 AND DWG 111A1001;111A1000.; [07] RII VERIFIED INSTALLED; [08] ALL STEPS COMPLETED FOR DOUBLER ON FWD SIDE RH BS 663 VAPOR BARRIER RBL25 WL146.; [09] VERIFIED RII STEPS COMPLETE; [10] VERIFIED ALL STEPS COMPLETE.
